Reference Index

Back to Health Library
< back

Erythema nodosum associated with sarcoidosis


Erythema nodosum associated with sarcoidosis
This picture shows reddish-purple, hard (indurated), painful nodules (Erythema nodosum) that occur most commonly on the shins. These lesions may be anywhere on the body and may be associated with tuberculosis (TB), sarcoidosis, coccidioidomycosis, systemic lupus erythematosis (SLE), fungal infections, or in response to medications.


Review Date: 10/12/2009
Reviewed By: Kevin Berman, MD, PhD, Atlanta Center for Dermatologic Disease, Atlanta, GA. Review provided by VeriMed Healthcare. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com


Greater Baltimore Medical Center | 6701 North Charles Street | Baltimore, MD 21204 | (443) 849-2000 | TTY (800) 735-2258
© 2014  GBMC. This website is for informational purposes only and not intended as medical advice or a substitute for a consultation with a professional healthcare provider.